# SDR A6WA201040564

- Difficulty date: June 3, 2010
- Submitted: August 20, 2010
- Operation: Air carrier
- Aircraft: N438AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7748
- Aircraft time: 17,469 hours, 17,373 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Retainer
- Condition: Cracked
- Location: Rt Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT PYLON 422BT SEAL RETAINER IS CRACKED.  R & R SEAL RETAINER IAW AMM 54-63-01 IAW SRM 51-42-06.  R & R.
